# SDR SWAA052292

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 33,802 hours, 28,731 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6546874
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LEFT & RIGHT VERTICAL STAB PRIMARY & FAIL-SAFE ATTACH FITTINGS FWD & AFT CLEVIS LUG FACES CORRODED.  REPAIRED LUG FACES PER BFG ER.
